Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 3:39 PM EDT for Carroll County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 3:39 PM EDT (19:39 UTC)
- Expired
- Apr 5, 2017, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
545
WWUS82 KFFC 051939
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT WED APR 5 2017
GAZ041-042-052015-
Haralson GA-Carroll GA-
339 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Trickem, or 13 miles east of Heflin...moving
northeast at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Roopville, John Tanner State Park, Bowdon Junction, Tyus and
Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3380 8518 3343 8508 3343 8518 3344 8530
3371 8535
TIME...MOT...LOC 1939Z 247DEG 38KT 3358 8538
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:02 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 5, 2:02 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 202 PM EDT Wed Apr 5 2017 .PREV DISCUSSION... /Issued 1055 AM EDT Wed Apr 5 2017/ UPDATE... Warm front continues moving north with widespread shower and thunderstorm activity along and north of the boundary. As the area I-20 and southward is now in the warm sector, the threat for more widespread severe weather will increase through the remainder of the day. Some breaks in cloud cover in central Georgia are providing for increased instability. Expect supercells currently in Alabama to continue their track into our CWA as well as additional convective development. With increasing instability in the warm sector, impressive shear, and lapse rates around 7 C/km the threat for tornadoes, very large hail, and damaging winds will continue to increase. Threat will remain until cold front begins sweeping through the area this evening. Flash flood risk also remains, especially within the Flash Flood Watch which was extended slightly farther north and includes a good portion of north and central Georgia. RW PREV DISCUSSION... /Issued 739 AM EDT Wed Apr 5 2017/ PREV DISCUSSION... /Issued 348 AM EDT Wed Apr 5 2017/ SHORT TERM /Today through Thursday/... Severe weather is expected across much of Georgia today. Be ready to execute your severe weather plan in case a Severe Thunderstorm Warning or Tornado Warning is issued for your location. Keep a way to receive weather warnings nearby - such as a NOAA weather radio or your smart phone. Please stay weather aware today, and stay safe out there. A very vigorous storm system will impact the CWFA today. There could be several rounds of severe thunderstorms today, so don't let your guard down if you experience relatively quiet conditions for a period of time. The first round of severe weather is currently impacting portions of southern Alabama and the Florida panhandle. This activity is associated with a northward moving warm front. This warm front is expected to move into SW GA early this morning and keep moving to near the I-20 corridor by daybreak. South of the warm front, the airmass is very unstable and lapse rates are very steep for this time of the morning. Reports of up to half dollar sized hail have been reported across portions of SE AL. With this first round of thunderstorms, expect the primary modes of severe weather to be large hail (up to 2 inches possible) and damaging wind gusts in excess of 60 MPH. An isolated tornado cannot be ruled out either, as the front will provide an excellent source of low level shear. The warm front may end up settling somewhere in the vicinity of the northern 'burbs of Atlanta by mid morning. This means that most of the CWFA will be in the warm sector for the afternoon. The atmosphere should have enough time to recuperate from the morning storms, and become very unstable during the peak heating of the afternoon - especially if the clouds begin to break. All the ingredients for severe weather will be present: strong mid and upper level forcing, strong surface instability, plenty of deep level shear, a 40-50kt 850mb jet, etc. This will be the time that discreet cells ahead of the front are expected to develop and supercells will be likely. (Prime time for tornado development.) The actual cold front isn't expected to move through until later in the evening and into the overnight hours. The actual front will provide enough focus for additional storms well into the evening and overnight. However, the atmosphere *may* be worked over enough by the time the front moves through that the coverage and *possibly* severity of the storms may decrease. However, not entirely confident on this situation - so continue to stay weather aware even after the sun sets. There is plenty of much cooler air behind this system and Thursday's will be a (relatively) cold and windy day. A Wind Advisory will likely be needed, but don't want to over complicate the headlines for today. NListemaa LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 HYDROLOGY... Widespread QPF amounts of 1.5 to 2.25 inches still look to be handled well across middle Georgia today. Flash Flood Guidance suggests that the area can handle these rainfall amounts, even if they were to fall in a one to three hour time frame. WPC does have the area outlooked for a slight risk of flash flooding, and isolated flash flooding cannot be ruled out, particularly as storms train over the same area, or where localized rainfall amounts are higher. Site specific headwater forecasts are largely keeping river gage locations at or below action stage following the precipitation today. Modeled precipitable water values remain near seasonal maximums, and expect high rainfall rates from efficient storms. Have opted to issue a Flash Flood Watch mainly along the Interstate 20 corridor for the heaviest QPF axis. && .AVIATION... 18Z Update... Through this afternoon, expect rounds of shower and thunderstorm activity to affect TAF sites. Expect at least a brief general break in activity late afternoon at Atlanta area sites before additional convection over Alabama potentially affects TAF sites late this evening. Expect MVFR ceilings and occasional IFR visibility in and near convection. Variable to southeasterly winds initially at ATL area sites should trend to southwest late afternoon. Overnight winds will become westerly and gusty behind a cold front and remain westerly and gusty on Thursday. //ATL Confidence...18Z Update... Low to medium confidence on all elements through this evening. High confidence on winds tonight into Thursday. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 73 50 57 41 / 80 60 20 5 Atlanta 73 48 56 42 / 80 60 20 5 Blairsville 67 44 49 34 / 70 60 40 30 Cartersville 75 48 55 41 / 70 60 30 10 Columbus 78 51 63 45 / 80 60 10 0 Gainesville 71 47 53 40 / 80 60 30 10 Macon 78 51 62 43 / 80 70 10 0 Rome 77 48 56 41 / 70 60 30 5 Peachtree City 74 49 58 41 / 80 60 20 0 Vidalia 82 54 64 45 / 80 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford... DeKalb...Douglas...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jones...Lamar...Madison...Meriwether... Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Troup...Upson... Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 5, 2:48 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT WED APR 5 2017
GAZ106-108-051930-
Crisp GA-Wilcox GA-
248 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRISP AND SOUTHWESTERN
WILCOX COUNTIES UNTIL 330 PM EDT...
At 248 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Warwick, or 13 miles southwest of Cordele...
moving east at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Arabi, Double Run, Fort Early, Owensboro and Raines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8394 3186 8393 3188 8393
3191 8392 3189 8343 3185 8340 3185 8361
3180 8361 3180 8380
TIME...MOT...LOC 1848Z 260DEG 51KT 3184 8395
WIND...50MPHSpecial weather statement, Apr 5, 2:51 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT WED APR 5 2017
GAZ012-019-020-051915-
Gordon GA-Bartow GA-Floyd GA-
251 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...NORTHWESTERN
BARTOW AND EASTERN FLOYD COUNTIES UNTIL 315 PM EDT...
At 250 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Shannon, or 7 miles east of Rome...moving
northeast at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Kingston, Plainville, Shannon and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3418 8508 3429 8518 3446 8495 3428 8476
TIME...MOT...LOC 1850Z 237DEG 53KT 3426 8505
WIND...50MPHLocal storm report, Apr 5, 3:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ARABI 31.83N 83.74W
04/05/2017 E1.00 INCH CRISP GA EMERGENCY MNGR
QUARTER SIZED HAIL CONFIRMED IN ARABI
&&
EVENT NUMBER FFC1700502
KINGLocal storm report, Apr 5, 3:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO GRESSTON 32.29N 83.25W
04/05/2017 DODGE GA PUBLIC
PUBLIC REPORTS MULTIUPLE LARGE TREES BLOWN DOWN... 1 OF
WHICH WAS BLOWN ONTO A HOUSE.
&&
EVENT NUMBER FFC1700503
KINGSpecial weather statement, Apr 5, 3:38 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT WED APR 5 2017
GAZ031>033-043-052015-
North Fulton GA-Douglas GA-Cobb GA-Paulding GA-
338 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB AND SOUTHEASTERN PAULDING COUNTIES UNTIL 415 PM EDT...
At 337 PM EDT...a strong thunderstorm was over Brownsville, or near
Douglasville...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Marietta, Douglasville, Sandy Springs, Smyrna, Kennesaw,
Powder Springs, Austell, Hiram, Lithia Springs, Fair Oaks, White
Water Park, Lost Mountain Park, Vinings, Brownsville, Jim R Miller
Park, Due West, Bolton, Dobbins Air Reserve Base and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3372 8473 3381 8484 3404 8459 3384 8436
TIME...MOT...LOC 1937Z 227DEG 52KT 3380 8472
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Apr 5, 3:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT WED APR 5 2017
GAZ041-042-052015-
Haralson GA-Carroll GA-
339 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Trickem, or 13 miles east of Heflin...moving
northeast at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Roopville, John Tanner State Park, Bowdon Junction, Tyus and
Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3380 8518 3343 8508 3343 8518 3344 8530
3371 8535
TIME...MOT...LOC 1939Z 247DEG 38KT 3358 8538
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 27 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 59 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:11 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
| Apr 5, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 30 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.